# SDR SIMA20160202008

- Difficulty date: February 2, 2016
- Submitted: February 11, 2016
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 31,165 hours, 22,018 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670324294
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25R IS CORRODED, BETWEEN FRAMES FS 310.00 & 333.00.  REPLACED STRINGER 25R FROM FS 280 TO 333 IAW SRM 51-42-06.
